Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 579819, 10 pages
http://dx.doi.org/10.1155/2011/579819
Research Article

Invariant Points and 𝜀 -Simultaneous Approximation

Department of Mathematics, Guru Nanak Dev University, Amritsar-143005, India

Received 10 December 2010; Revised 18 March 2011; Accepted 19 April 2011

Academic Editor: S. M. Gusein-Zade

Copyright © 2011 Sumit Chandok and T. D. Narang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Meinardus, “Invarianz bei linearen approximationen,” Archive for Rational Mechanics and Analysis, vol. 14, pp. 301–303, 1963. View at Google Scholar · View at Zentralblatt MATH
  2. B. Brosowski, “Fixpunktsätze in der approximationstheorie,” Mathematica, vol. 11, pp. 195–220, 1969. View at Google Scholar · View at Zentralblatt MATH
  3. S. P. Singh, “An application of a fixed-point theorem to approximation theory,” Journal of Approximation Theory, vol. 25, no. 1, pp. 89–90, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. P. Singh, “Application of fixed point theorems in approximation theory,” in Applied Nonlinear Analysis, V. Lakshmikantham, Ed., pp. 389–394, Academic Press, New York, NY, USA, 1979. View at Google Scholar · View at Zentralblatt MATH
  5. S. Chandok and T. D. Narang, “Common fixed points of nonexpansive mappings with applications to best and best simultaneous approximation,” to appear in Journal of Applied Analysis, vol. 18, 2012.
  6. S. Chandok and T. D. Narang, “ε-simultaneous approximation and invariant points,” to appear in The Bulletin of the Belgian Mathematical Society, vol. 19, no. 1, 2012.
  7. R. N. Mukherjee and T. Som, “A note on an application of a fixed point theorem in approximation theory,” Indian Journal of Pure and Applied Mathematics, vol. 16, no. 3, pp. 243–244, 1985. View at Google Scholar · View at Zentralblatt MATH
  8. R. N. Mukherjee and V. Verma, “Some fixed point theorems and their applications to best simultaneous approximations,” Publications de l'Institut Mathématique, vol. 49, pp. 111–116, 1991. View at Google Scholar · View at Zentralblatt MATH
  9. T. D. Narang and S. Chandok, “On ε-approximation and fixed points of nonexpansive mappings in metric spaces,” Matematichki Vesnik, vol. 61, no. 2, pp. 165–171, 2009. View at Google Scholar
  10. T. D. Narang and S. Chandok, “Fixed points of quasi-nonexpansive mappings and best approximation,” Selçuk Journal of Applied Mathematics, vol. 10, no. 2, pp. 75–80, 2009. View at Google Scholar · View at Zentralblatt MATH
  11. T. D. Narang and S. Chandok, “Fixed points and best approximation in metric spaces,” Indian Journal of Mathematics, vol. 51, no. 2, pp. 293–303, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. G. S. Rao and S. A. Mariadoss, “Applications of fixed point theorems to best approximations,” Serdica. Bulgaricae Mathematicae Publicationes, vol. 9, no. 3, pp. 244–248, 1983. View at Google Scholar · View at Zentralblatt MATH
  13. R. N. Mukherjee and V. Verma, “Best approximations and fixed points of nonexpansive maps,” Bulletin of the Calcutta Mathematical Society, vol. 81, no. 3, pp. 191–196, 1989. View at Google Scholar
  14. W. Takahashi, “A convexity in metric space and nonexpansive mappings I,” Kodai Mathematical Seminar Reports, vol. 22, pp. 142–149, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. D. Guay, K. L. Singh, and J. H. M. Whitfield, “Fixed point theorems for nonexpansive mappings in convex metric spaces,” in Proceedings of the International Conference on Nonlinear Analysis, S. P. Singh and J. H. Bury, Eds., vol. 80, pp. 179–189, Marcel Dekker, 1982.
  16. S. Itoh, “Some fixed-point theorems in metric spaces,” Fundamenta Mathematicae, vol. 102, no. 2, pp. 109–117, 1979. View at Google Scholar · View at Zentralblatt MATH
  17. G. E. Hardy and T. D. Rogers, “A generalization of a fixed point theorem of Reich,” Canadian Mathematical Bulletin, vol. 16, pp. 201–206, 1973. View at Google Scholar · View at Zentralblatt MATH
  18. E. Chandler and G. Faulkner, “A fixed point theorem for nonexpansive, condensing mappings,” Journal of Australian Mathematical Society A, vol. 29, no. 4, pp. 393–398, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Kannan, “Some results on fixed points. II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet